# SDR DLM88011201

- Difficulty date: July 11, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 32,892 hours, 26,327 cycles
- Engine: Pwa JT8D219
- Engine time: 20,505 hours, 16,057 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 726865
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 20,505 hours, 16,057 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

AT 1000 FT AGL ENG ROLLED BACK TO 4-5 N1.  NOISE AND VIBE WAS FELT THROUGH ENTIRE A/C.  2 MINS LATER WITH MINIMAL INDICATIONS, OIL PRESSURE WAS LOST AND ENGINE WAS SHUTDOWN.  ACFT ARRIVED AT DNTC WHERE NR 1 ENG WAS REMOVED AND REPLACED WITH ENG SERIAL 725998.
